Publicação: Liouville's theorem and power series for quaternionic functions
Carregando...
Data
2011-09-05
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Tipo
Artigo
Direito de acesso
Acesso aberto

Resumo
In recent years quaternionic functions have been an intense and prosperous object of research, and important results were determined [1]-[6]. Some of these results are similar to well known cases in one complex variable, op. cit. [5], [6]. In this paper the hypercomplex expansion of a function in a power series as well as determination of a Liouville's type theorem have been investigated to the quaternionic functions. In this case, it is observed that the Liouville's type theorem is true for second order derivatives, which differs from its classical version. © 2011 Academic Publications, Ltd.
Descrição
Palavras-chave
Idioma
Inglês
Como citar
International Journal of Pure and Applied Mathematics, v. 71, n. 3, p. 383-389, 2011.